# SDR DALA2023022401395

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2640684) DURING INSPECTION FOUND BENT CHANNEL SUPPORT ZEE AT LEVEL STR 26R BTW FR STA. 500J AND 500K ATFWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTION ON CHANNEL SUPPORT ZEE AT LEVEL STR 26R BTW FR STA. 500J AND 500K AT FWD CARGO COMPARTMENT AS PER ERA603996-14 REV ORIGINAL.
